# SDR CA080919006

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: C0512
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DRIVE BELTS SLIPPING, SERVICEABLE ACTUATOR INSTALLED.
